Reduction of Mortality Rate Due to AIDS When Treatment Is Considered
Pure and Applied Mathematics Journal
Volume 5, Issue 4, August 2016, Pages: 97-102
Received: May 16, 2016; Accepted: May 28, 2016; Published: Jun. 18, 2016
Views 3387      Downloads 145
Author
Udoy S. Basak, Department of Mathematics, Pabna University of Science & Technology, Pabna, Bangladesh
Article Tools
Follow on us
Abstract
AIDS is one of the most threatening diseases for human being that is caused by a virus named HIV. Here the reduction of the death rate after infected by AIDS has been discussed. A mathematical model of HIV has been formulated. Then its positivity and boundedness has been investigated. It has been shown that it is possible to minimize the mortality rate by providing the treatment to the HIV infected people. Moreover, the control of the transfer rate from the infected class to the AIDS class reduces the disease rate. The increasing of the transfer rate from the infected class to the treated class also reduces the mortality rate.
Keywords
HIV, AIDS, Reproduction Number, Endemic Equilibrium Point
To cite this article
Udoy S. Basak, Reduction of Mortality Rate Due to AIDS When Treatment Is Considered, Pure and Applied Mathematics Journal. Vol. 5, No. 4, 2016, pp. 97-102. doi: 10.11648/j.pamj.20160504.12
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
F. Brauer and C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, Springer-Verlag. New York, 2001.
[2]
Hu et al (1996), “The emerging genetic diversity of HIV, the importance of global surveillance for diagnostic research and prevention”. JAMA, 275 (3), 210-216.
[3]
Reeves JD, Doms RW (2002). "Human immunodeficiency virus type 2". The Journal of general virology 83 (Pt 6): 1253–65. doi:10.1099/vir.0.18253-0 (inactive 2015-01-13). PMID 12029140.
[4]
Santiago et al, "Simian Immunodeficiency Virus Infection in Free-Ranging Sooty Mangabeys (Cercocebus atys atys) from the Tai Forest, Cote d'Ivoire: Implications for the Origin of Epidemic Human Immunodeficiency Virus Type 2", Journal of Virology 79 (19): 12515–27.
[5]
Chavez et al (2004), “Dynamical model of tuberculosis and their applications”. Math. Bioscience., 1: 361-404.
[6]
Lawi et al (2011), “Mathematical model for malaria and meningitis co-infection among children”. Applied Mathematics Sciences, Vol. 5, 2011, no. 47, 2337-2359.
[7]
Weiss RA (May 1993). “How does HIV cause AIDS?”. Science 260(5112): 1273-1279.
[8]
Douek DC, Roederer M, Koup RA (2009). "Emerging Concepts in the Immunopathogenesis of AIDS". Annu. Rev. Med. 60: 471–84.
[9]
Reeves JD, Doms RW (2002). "Human immunodeficiency virus type 2". The Journal of general virology 83 (Pt 6): 1253–65. doi:10.1099/vir.0.18253-0 (inactive 2015-01-13). PMID 12029140.
[10]
Garg H, Mohl J, Joshi A (Nov 9, 2012). "HIV-1 induced bystander apoptosis". Viruses 4 (11): 3020–43. doi: 10.3390/v4113020. PMC 3509682. PMID 23202514.
[11]
Udoy S. Basak et al. “Mathematical Analysis of an HIV/AIDS Epidemic Model”. American Journal of Mathematics and Statistics 2015, 5(5): 253-258 DOI: 10.5923/j.ajms.20150505.05.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186